A countable dense homogeneous space with a dense rigid open subspace

Volume 201 / 2008

Jan van Mill Fundamenta Mathematicae 201 (2008), 91-98 MSC: Primary 57N20. DOI: 10.4064/fm201-1-3


We show that there is a Polish space which is countable dense homogeneous but contains a dense open rigid connected subset. This answers several questions of Fitzpatrick and Zhou.


  • Jan van MillDepartment of Mathematics
    Faculty of Sciences
    VU University Amsterdam
    De Boelelaan 1081a
    1081 HV Amsterdam, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image